# SDR UPS00434531

- Difficulty date: October 13, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: 1740 Str 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME 1740 RT CRACKED AT FRAME INNER FLANGE STR 11 AND DENTS IN FRAM E FLANGE BETWEEN STR 15/16.     REPAIRED FRAME STA 1740 RH ACC KLM-747-2000-263, APPROVED ACC EFN 74 7-53-1196
